MAUDE Adverse Event Report: BIOLYTICAL LABORATORIES INC. INSTI HIV1 HIV2 ANTIBODY TEST; HIV RAPID TEST

BIOLYTICAL LABORATORIES INC. INSTI HIV1 HIV2 ANTIBODY TEST; HIV RAPID TEST
Model Number 90-1019
Health Effect - Clinical Code HIV, Human Immunodeficiency Virus (2197)
Date of Event 07/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Testing with insti hiv took place in an outreach needle exchange site.The client tested (b)(6) with insti and refused follow up bloodwork.From the conversation the tester had with the client about the client's (b)(6) partner and the fact he shares needles etc., the tester was suspicious about the result and offered an additional test, which the client refused.The tester reviewed the client's details in their system and confirmed that he was a repeat visitor and had been sent for bloodwork by his (b)(6) care provider 18 months ago.The site also confirmed that this patient initially entered the system in 2008 as (b)(6) in the state of (b)(6).The site could not confirm if the client is on (b)(6).

Brand Name
INSTI HIV1 HIV2 ANTIBODY TEST
Common Device Name
HIV RAPID TEST
Manufacturer (Section D)
BIOLYTICAL LABORATORIES INC.
1108, 13351 commerce parkway
richmond, british columbia V6V 2 X7
CA  V6V 2X7
MDR Report Key5990836
Report Number3003871407-2016-00001
Device Sequence Number13627854
Product Code MZF
UDI-Device Identifier06865979010191
UDI-Public06865979010191
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BP090032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/01/2017
Device Model Number90-1019
Device Catalogue Number90-1019
Device Lot Number1602AB016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2016
Initial Report FDA Received Date09/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;